MathSciNet Relay Station
MathSciNet bibliographic data
MR2509070 62M40 (60F05 60F17 62G20)
Baldi, P.; Kerkyacharian, G.; Marinucci, D.; Picard, D. Asymptotics for spherical needlets. Ann. Statist. 37 (2009), no. 3, 1150–1171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement